Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Arcs on determinantal varieties


Author: Roi Docampo
Journal: Trans. Amer. Math. Soc. 365 (2013), 2241-2269
MSC (2010): Primary 14E18
Published electronically: September 18, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study arc spaces and jet schemes of generic determinantal varieties. Using the natural group action, we decompose the arc spaces into orbits, and analyze their structure. This allows us to compute the number of irreducible components of jet schemes, log canonical thresholds, and topological zeta functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14E18

Retrieve articles in all journals with MSC (2010): 14E18


Additional Information

Roi Docampo
Affiliation: Department of Mathematics, University of Utah, 155 S 1400 E, Room 233, Salt Lake City, Utah 84112
Email: docampo@math.utah.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05564-4
PII: S 0002-9947(2012)05564-4
Keywords: Arc spaces, jet schemes, determinantal varieties, topological zeta function
Received by editor(s): June 22, 2010
Received by editor(s) in revised form: February 7, 2011
Published electronically: September 18, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.